# SDR UIEA2025041400474

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 58,992 hours, 31,573 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AT STA 460, STA 480 RBL 13.8" CARGO TIE DOWN TRACK CRACKED AND STA 492 CORRODED AROUND ANCHOR NUT AREA. NOTE: THIS WAS FOUND WHEN PERFORMING JOB WITH NRI 1-1.( REPAIRED TIE DOWN TRACK SECTION AT RBL 13.84 FROM STA 400 TO STA 500A + 16", SPLICED BETWEEN STA 500A/500B I/A/W B737-800 BCF SRM 53-00-53-2R-3 REPAIR 3, PARAG 4 FIG 201 CATEGORY A REPAIR, REV 23, DATED: MAR-10-25. NO FURTHER DEFECTS NOTED )
